Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 99, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Nov 7, 2011, 1:28 PM CST for Childress County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 7, 2011, 1:28 PM CST (19:28 UTC)
- Expired
- Nov 7, 2011, 2:00 PM CST
- In force
- 32 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Childress County, TX
The radar
The Altus AFB radar (KFDR), 106 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 7, 1:11 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075
WUUS54 KLUB 071928
SVRLUB
TXC075-072000-
/O.NEW.KLUB.SV.W.0099.111107T1928Z-111107T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
128 PM CST MON NOV 7 2011
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 200 PM CST
* AT 126 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED OVER CENTRAL CHILDRESS COUNTY...OR 14 MILES
NORTHEAST OF CHILDRESS...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
THE FAR SOUTHEASTERN TEXAS PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3474 9999 3458 10000 3452 10012 3462 10021
3474 10018 3475 10007 3475 10000
TIME...MOT...LOC 1927Z 229DEG 28KT 3460 10011
$$
JORDAN2 follow-up statements
267
WWUS54 KLUB 071938
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
138 PM CST MON NOV 7 2011
TXC075-072000-
/O.CON.KLUB.SV.W.0099.000000T0000Z-111107T2000Z/
CHILDRESS TX-
138 PM CST MON NOV 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHILDRESS COUNTY UNTIL 200 PM CST...
AT 135 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES SOUTHWEST OF HOLLIS...OR 19 MILES
NORTHEAST OF CHILDRESS...MOVING NORTHEAST AT 30 MPH. THIS STORM
WILL MOVE OVER MAINLY RURAL PORTIONS OF CHILDRESS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DAMAGING HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION...TAKE COVER IN A SUBSTANTIAL SHELTER. HEAVY RAINS
FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
&&
LAT...LON 3474 9999 3458 10000 3457 10008 3466 10015
3472 10011 3475 10007 3475 10000
TIME...MOT...LOC 1936Z 229DEG 28KT 3465 10004
$$
JORDAN346
WWUS54 KLUB 071954
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
154 PM CST MON NOV 7 2011
TXC075-072003-
/O.EXP.KLUB.SV.W.0099.000000T0000Z-111107T2000Z/
CHILDRESS TX-
154 PM CST MON NOV 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHILDRESS COUNTY
WILL EXPIRE AT 200 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY AND
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM CST.
LAT...LON 3474 9999 3458 10000 3457 10008 3466 10015
3472 10011 3475 10007 3475 10000
TIME...MOT...LOC 1953Z 229DEG 28KT 3474 9992
$$
JORDANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 11:51 AM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Nov 7, 11:51 AM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1151 AM CST MON NOV 7 2011 .UPDATE... 18Z TAF DISCUSSION IS BELOW THIS SECTION. CONCERNING THE CONVECTIVE POTENTIAL TODAY...IT STILL APPEARS THAT SEVERE THUNDERSTORMS ARE INCREASINGLY POSSIBLE FOR AREAS OFF THE CAPROCK LATE THIS AFTERNOON THROUGH TONIGHT. 17Z SURFACE ANALYSIS SHOWS LOW 60 DEWPOINTS PUSHING NORTH AND SLIGHTLY WESTWARD UP TO THE EDGE OF THE CAPROCK WITH THE DRYLINE STILL RESIDING OVER EASTERN NEW MEXICO. LOW CLOUDS HAVE STARTED TO DISSIPATE AS DAYTIME MIXING STARTS TO RAMP UP...HOWEVER LOW CLOUD COVERAGE IS STILL PRETTY EXTENSIVE AND MAY LIMIT THE AMOUNT OF SURFACE HEATING THROUGH THE DAY. WV SATELLITE IMAGERY SHOWS THE LOW CONTINUING TO MAKE PROGRESS TO THE EAST AND WAS LOCATED OVER CENTRAL ARIZONA AS OF 17Z AS WELL. STARTING TO SEE SOME DRIER AIR WORK IN FROM THE SOUTHWEST OVER THE BIG BEND AND THIS ALONG WITH INCREASING LIFT AND LAPSE RATES AS THE LOW APPROACHES SHOULD HELP TO ERODE A WEAK CAP OVER THE AREA BY THIS AFTERNOON. LATEST RUNS OF THE RUC AND HRRR ARE NOW SHOWING THE DRYLINE HAVING TROUBLE TIGHTENING UP AS EARLY AS THE NAM12 WAS SHOWING WHICH MAY ALSO HELP HOLD OFF ON INITIATION UNTIL MUCH LATER THIS AFTERNOON INTO TONIGHT. THE FLAVORS OF THE RUC DO SHOW HOWEVER THAT THE BEST CHANCES FOR STORM DEVELOPMENT WILL BE ALONG AND EAST OF THE EDGE OF THE CAPROCK. NAM12 BUFKIT SOUNDINGS FOR KCDS SHOW THE SOUNDINGS BECOMES UNCAPPED BY 22Z/4PM WITH SBCAPE VALUES AROUND 2000 J/KG AND AROUND 40-50 M/S 0-6KM SHEAR. NEEDLESS TO SAY...SEVERE WEATHER IS LIKELY IF STORMS ARE ABLE TO INITIATE IN THIS ENVIRONMENT. THE QUESTION RIGHT NOW IS HOW FAR SOUTHWEST ISOLATED STORMS COULD DEVELOP. TAKING THE TEMPERATURE AND MOISTURE PROFILES FROM THE RUC AND PLACING THEM AT THE JAYTON BUFR SOUNDING SITE...INSTABILITY LEVELS JUMP BACK INTO THE 2000-2500 J/KG RANGE ALTHOUGH THE DEEP LAYER SHEAR IS NOT QUITE AS STRONG. THIS MEANS THAT THERE MAY BE A THREAT FOR SEVERE STORMS EARLIER ACROSS THE SOUTHERN ROLLING PLAINS. WITH THE MAIN STORM SYSTEM STILL TO OUR WEST AND STRONGER SOUTHWESTERLY WINDS STILL OVER SOUTH CENTRAL NEW MEXICO...DO NOT EXPECT TO SEE A STRONG PUSH ON THE DRYLINE UNTIL MUCH LATER IN THE DAY SO FEEL THE RUC HAS THE BEST HANDLE ON THE SITUATION SO FAR. HOWEVER...WILL BE KEEPING A CLOSE EYE ON SURFACE OBS TO SEE HOW CONDITIONS ARE EVOLVING THROUGH THE AFTERNOON. WILL GET A QUICK UPDATE OUT TO PULL MENTION OF SEVERE STORMS BACK ALONG THE EDGE OF THE CAPROCK INTO THE SOUTHERN ROLLING PLAINS... PROBABLY AS FAR BACK WEST AS THE EDGE OF THE CAPROCK AND PUT POST...SPUR...AND ROARING SPRINGS BACK INTO THE SEVERE THREAT FOR THIS AFTERNOON. WILL ALSO UPDATE WINDS AND DEWPOINTS FOR THIS AFTERNOON WITH THE LATEST RUC GUIDANCE WHICH WILL BETTER REFLECT THE EXPECTED POSITION OF THE DRYLINE. REST OF THE FIELDS FOR TODAY APPEAR TO BE IN PRETTY GOOD SHAPE. JORDAN && .AVIATION... 18Z TAFS REFLECT IMPROVING CONDITIONS INTO THE MVFR/VFR RANGE THIS AFTERNOON. VFR CONDITIONS ARE EXPECTED THROUGH THIS TAF CYCLE AT KLBB. KCDS HOWEVER HAS AN INCREASING CHANCE OF SEEING THUNDERSTORMS FOR A GOOD PART OF THIS AFTERNOON INTO TONIGHT...A FEW OF WHICH WILL BE SEVERE. EXPECT TO SEE MVFR CEILINGS DEVELOP WITH THE POSSIBILITY OF IFR UNDER ANY STORMS THAT DEVELOP. TIMING REMAINS HIGHLY UNCERTAIN BUT FEEL THAT STORMS SHOULD HAVE PUSHED EAST OF KCDS BY EARLY TUESDAY MORNING. WEST WINDS WILL THEN INCREASE THROUGH THE DAY ON TUESDAY WITH VFR CONDITIONS EXPECTED. JORDAN && .PREV DISCUSSION... /ISSUED 524 AM CST MON NOV 7 2011/ AVIATION... WARM FRONT HAS PUSHED NORTH OF KLBB AND EXTENDS TO THE VICINITY OF KLBB. CEILINGS ARE GOING TO BE TRICKY THROUGH MID MORNING. GUIDANCE SUGGEST CIGS LOWERING TO IFR LEVELS AND PERHAPS LIFR AS MOISTURE RAPIDLY INCREASES. HOWEVER...THUS FAR AM NOT SEEING INDICATIONS OF SUCH A LOW DECK UPSTREAM TO OUR SOUTH AND WILL THEREFORE THE FORECAST WILL HOLD ON THE OPTIMISTIC SIDE. DRYLINE WILL RAPIDLY PUNCH EASTWARD AND SHOULD CLEAR KLBB BY 18Z ALONG WITH BREEZY CONDITIONS. HOWEVER...THREAT FOR THUNDERSTORMS WILL INCREASE AT KCDS AND REMAIN MUCH OF THE EVENING BEFORE AN UPPER LEVEL STORM SYSTEM PUSHES EVERYTHING EAST OF THE REGION WITH VFR CONDITIONS IN ITS WAKE. PREV DISCUSSION... /ISSUED 432 AM CST MON NOV 7 2011/ SHORT TERM... AS OF ABOUT 3AM...UPPER LEVEL TROUGH AXIS WAS DIGGING OVER WESTERN AZ WITH POTENTIAL FOR BRIEF CLOSED LOW AS IT PASSES JUST SOUTH OF THE FOUR CORNERS THIS EVENING AND EJECTS TO OUR NORTH TUESDAY MORNING. A LEAD IMPULSE OF ENERGY IS EVIDENT ON IR IMAGERY AND SUPPORTED WELL IN H3 RH PLOTS IN THE GFS AND ECM. AT THE SURFACE...WARM FRONT WAS LOCATED FROM ROUGHLY MARFA TO BIG SPRING TO SEYMOUR WITH STRATUS FORMING IN ITS VICINITY. TO OUR NORTH...WHAT IS LEFT OF A COLD FRONT STRETCHES FROM NORTH CENTRAL OKLAHOMA TO SOUTHEASTERN COLORADO. 305K ISENTROPIC ANALYSIS REVEALS OPTIMAL ASCENT OVER MUCH OF THE CWA SHIFTING FURTHER EAST AND BECOMING LESS FAVORABLE BY LUNCHTIME. EXPECT STRATUS TO SURGE NORTHWARD AND OVERSPREAD MUCH OF THE EASTERN 2/3RDS OF THE CWFA BY SUNRISE AHEAD OF THE AFOREMENTIONED LEAD WAVE. THIS LEAD WAVE...ASSOCIATED WITH THE RIGHT REAR QUADRANT OF UPPER LEVEL JETSTREAK... WILL QUICKLY PASS OVERHEAD LATE THIS MORNING. IT IS POSSIBLE...THOUGH LOOKING LESS FAVORABLE...THAT THIS EXTRA LIFT COULD EXPAND THE CONVECTION...CURRENTLY OVER THE RED RIVER VALLEY NEAR SPS...WESTWARD INTO OUR EASTERN ZONES AND THIS WILL HAVE TO BE CLOSELY MONITORED. GIVEN THE OVERSPREADING OF THE UPPER LEVEL SUPPORT OVER THE FAVORABLE REGION OF ISENTROPIC ASCENT...WOULD NOT BE SURPRISED TO SEE A FEW SHOWERS FORM LATER THIS MORNING IN THE CENTRAL AND EAST. DRYLINE WILL QUICKLY MOVE EASTWARD THIS MORNING TO NEAR THE I27 CORRIDOR BY 18Z BULGING TOWARD CHILDRESS BY 00Z THENCE TRAILING SSW REMAINING EAST OF THE CAPROCK ESCARPMENT THOUGH THERE IS SOME UNCERTAINTY REGARDING JUST HOW FAR EAST THE DRYLINE WILL MIX DURING THE DAY. GIVEN THE LATE ARRIVAL OF THE MAIN UPPER LEVEL LIFT...SUSPECT THAT THE DRYLINE WILL NOT BE IN A HURRY TO PUSH TOO FAR EASTWARD QUICKLY. THE DRYLINE WILL CONTINUE TO TIGHTEN INTO THE LATE AFTERNOON AND EARLY EVENING AS MAIN STORM SYSTEM APPROACHES. SOUTHERLY WINDS EAST OF THE DRYLINE WILL BE SOMEWHAT BREEZY THIS AFTERNOON IN THE ROLLING PLAINS. BY 06Z OR SO THIS EVENING...UPPER LEVEL SUPPORT FROM MAIN SYSTEM FINALLY PUSHES INTO WEST TEXAS WHICH DRIVES CONCERTED PUSH OF THE DRYLINE INTO NORTH TEXAS BY SUNRISE TUESDAY. INSOFAR AS EVOLUTION THIS AFTERNOON GOES...SBCAPE WILL BE MAXIMIZED JUST EAST OF THE DRYLINE ALONG THETA-E RIDGE THUS WITH THE BEST CHANCE OF SEVERE TODAY AND TONIGHT ACROSS THE ROLLING PLAINS/SOUTHEASTERN PANHANDLE WHERE CAPE VALUES BETWEEN 2000 AND 2500 J/KG SHOULD EXIST BY MID AFTERNOON. THE INITIAL AREA OF CONCERN WILL BE ALONG LEADING NOSE OF DRYLINE BULGE WHICH WOULD PLACE IT UP NEAR THE CHILDRESS AREA THIS AFTERNOON. THIS SEEMS TO BE THE MOST LIKELY AREA FOR INITIATION BETWEEN 20Z AND 22Z. WE COULD SEE SOME DISCRETE CELLS FORM ACROSS OUR NORTHEAST WHICH WILL QUICKLY TRACK INTO SOUTHWEST OKLAHOMA AT 30 TO 40 KTS. 0-6KM BULK SHEAR OF 50-60KT WILL BE PRESENT ACROSS ENTIRE CWFA DURING THE DAY THEN INCREASING WITH THE APPROACH OF THE UPPER LEVEL SUPPORT TO NEAR 70KTS INTO THE EVENING. OF MORE CONCERN FOR OUR AREA...HOWEVER IS 0-1KM SHEAR WHICH WILL RAMP UP RAPIDLY TO NEAR 30 KTS AFTER SUNSET ACROSS THE EASTERN ROLLING PLAINS ACCOMPANIED BY 0-1KM HELICITY IN EXCESS OF 200M2/S2 SUGGESTING INCREASING THREAT OF NOCTURNAL TORNADOES IN THE EASTERN ROLLING PLAINS ALONG WITH THE HAIL AND WIND THREAT. LONG TERM... THE APPROACHING MID/UPPER AIR SYSTEM THAT WILL INFLUENCE SOUTH PLAIN/S WEATHER TODAY WILL EJECT EASTWARD OVER WEST TEXAS TUESDAY. AS IT DOES...SURFACE WINDS WILL VEER IN THE WAKE OF A DIFFUSE FRONTAL PASSAGE. WITH DOWNSLOPE NORTHWESTERLY BREEZES 15-25 MPH AND DRIER AIR...FIRE WEATHER CONDITIONS MAY BRIEFLY BECOME ELEVATED OVER THE SOUTHERN SOUTH PLAINS AROUND MIDDAY...BUT COLD AIR ADVECTION/RELATIVE COOLER TEMPERATURES SHOULD PRECLUDE A LEGIT FIRE THREAT. THE PERIPHERY OF A 1030+MB NORTHWEST PAC AIRMASS WILL EDGE SOUTHWARD OVER THE SOUTHERN PLAINS BY EARLY WEDNESDAY. THIS WILL RESULT IN COLD/FREEZING TEMPERATURES OVER MUCH OF THE HIGH PLAINS... FOLLOWED BY SUB-SEASONAL DAYTIME TEMPERATURES. RATHER BENIGN WEATHER IS THEN EXPECTED TO PERSIST THROUGHOUT MUCH OF THE WEEK. THIS AS LINGERING CYCLONIC CURVATURE WITHIN DRY NORTHWEST FLOW GRADUALLY TRANSITIONS TOWARD LOW AMPLITUDE RIDGING THROUGH THE REMAINDER OF THE WORK WEEK. SAID RIDGE WILL FLATTEN/TRANSLATE EAST BY THE WEEKEND...HOWEVER...AND GIVE WAY TO RENEWED SOUTHWESTERLY FLOW ALOFT. UNSETTLED WEATHER MAY RE-ENTER THE FORECAST BY LATE WEEKEND/EARLY NEXT WEEKEND...BUT PREDICTABILITY IS LOW ATTM. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 66 31 51 27 51 / 20 10 10 0 0 TULIA 70 37 53 28 53 / 40 20 10 10 0 PLAINVIEW 70 38 56 28 53 / 30 20 10 0 0 LEVELLAND 70 37 57 28 53 / 20 10 10 0 0 LUBBOCK 72 39 60 29 54 / 30 20 10 0 0 DENVER CITY 71 36 59 30 54 / 10 10 10 0 0 BROWNFIELD 72 37 60 30 54 / 20 10 10 0 0 CHILDRESS 72 47 63 32 58 / 70 60 10 10 0 SPUR 78 46 64 33 56 / 50 50 10 0 0 ASPERMONT 79 50 69 34 57 / 60 60 10 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/99
Hazardous weather outlook, Nov 7, 11:17 AM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1117 AM CST MON NOV 7 2011 TXZ021>044-081730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1117 AM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE INTERSTATE 27 CORRIDOR...OR GENERALLY OVER THE ROLLING PLAINS. A FEW DISCRETE SUPERCELLS MAY FORM ALONG THE DRYLINE ACROSS THE SOUTHEASTERN TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS BEFORE DEVELOPING INTO A SQUALL LINE. LARGE HAIL...DAMAGING WINDS...AND AN INCREASING RISK OF TORNADOES WILL BE THE PRIMARY THREATS. ISOLATED STORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON ACROSS THE NORTHERN ROLLING PLAINS AND A FEW OF THESE COULD BECOME SUPERCELLS. THESE STORMS WILL MOVE OFF TO THE NORTHEAST WHILE ADDITIONAL STORMS WILL DEVELOP SOUTHWARD ALONG THE DRYLINE THROUGH TONIGHT. AS COVERAGE INCREASES SOUTHWARD...STORMS WILL LIKELY ORGANIZE INTO A SQUALL LINE BETWEEN 8 PM AND MIDNIGHT WITH THE LINE DEVELOPING INTO THE SOUTHERN ROLLING PLAINS. ALL THUNDERSTORM ACTIVITY SHOULD PUSH EAST OF THE AREA EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND THIS EVENING...ESPECIALLY OVER THE EXTREME SOUTHEASTERN TEXAS PANHANDLE INTO THE ROLLING PLAINS. JORDAN
In the hours before
Special weather statement, Nov 7, 12:54 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1254 PM CST MON NOV 7 2011 TXZ026-071930- CHILDRESS- 1254 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY... AT 1252 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CHILDRESS...MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JORDAN
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 4:55 PM CST | Severe Thunderstorm Warning | LUB | Childress | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.